About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 687382, 7 pages
http://dx.doi.org/10.1155/2013/687382
Research Article

A Two-Point Newton Method Suitable for Nonconvergent Cases and with Super-Quadratic Convergence

Department of Environmental Health Science, University of Swaziland, P.O. Box 369, Mbabane H100, Swaziland

Received 25 October 2012; Revised 25 December 2012; Accepted 17 February 2013

Academic Editor: Michele Benzi

Copyright © 2013 Ababu Teklemariam Tiruneh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ababu Teklemariam Tiruneh, W. N. Ndlela, and S. J. Nkambule, “A Two-Point Newton Method Suitable for Nonconvergent Cases and with Super-Quadratic Convergence,” Advances in Numerical Analysis, vol. 2013, Article ID 687382, 7 pages, 2013. doi:10.1155/2013/687382